Angebot!

Nurofen 200 mg Schmelztabletten Lemon

7,97  4,45 

inkl. MwSt.

Marke: Reckitt Benckiser Deutschland GmbH

Einheit: 200 mg

PZN:2547582

Kategorie:

Beschreibung

Produktbeschreibung:

Schmerzmittel

Wirkstoff:

Ibuprofen 200 mg

PZN:

2547582